Sandwich theorem for reciprocally strongly convex functions
Revista colombiana de matematicas, Tome 52 (2018) no. 2, pp. 171-184
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2018_52_2_a3,
author = {Mireya Bracamonte and Jos\'e Gim\'enez and Jes\'us Medina},
title = {Sandwich theorem for reciprocally strongly convex functions},
journal = {Revista colombiana de matematicas},
pages = {171--184},
year = {2018},
volume = {52},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2018_52_2_a3/}
}
Mireya Bracamonte; José Giménez; Jesús Medina. Sandwich theorem for reciprocally strongly convex functions. Revista colombiana de matematicas, Tome 52 (2018) no. 2, pp. 171-184. http://geodesic.mathdoc.fr/item/RCM_2018_52_2_a3/